# SDR 98ZZZM773

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N774AT
- Make and model: Boeing 727290
- Aircraft serial: 21510
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - DURING P/F FOUND EMERGENCY FLOOR PATH LIGHTING INOP.  REPLACED BATTERY PACK IAW MM 33-50-0, OPS CHECKED NORMAL.  (M)
